Lancaster EPrints

The prevalence of a microbiota in the digestive tract of Phlebotomus papatasi

Dillon, R. J. and ElKordy, E. and Shehata, M. and Lane, R. P. (1996) The prevalence of a microbiota in the digestive tract of Phlebotomus papatasi. Annals of Tropical Medicine and Parasitology, 90 (6). pp. 669-673. ISSN 0003-4983

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Annals of Tropical Medicine and Parasitology
Subjects: Q Science > QR Microbiology
Departments: Faculty of Health and Medicine > Biomedical & Life Sciences
ID Code: 57955
Deposited By: ep_importer_pure
Deposited On: 19 Oct 2012 09:16
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:05
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/57955

Actions (login required)

View Item